# SDR AWXA200600397

- Difficulty date: February 6, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 52,608 hours, 23,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720302
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION THE RT OUTBOARD SEAT TRACK AT FR 39+2 AND Y-1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIGURE 101, PAGE 102.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 36 TO FS 41 AND Y-1292 IAW AIRBUS 320 SRM 51-44-11.
